Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does a rash on the leg indicate?

I have a bad rash on my leg and it s starting to scale. I took some cold medication and I m not sure if it is a reaction to the medicine or something else. I was told to take some Benedryl and see if it helps. Could this be serious and should I go and see a doctor?
Wed, 7 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

According to me, you have developed an allergic skin reaction. It may be due to an insect bite or contact with some plant you are allergic too.

Allergic reaction to cold medication is a rare occurrence but cannot be ruled out.

You can try taking the Benadryl but if the rash does not subside after taking one dose you should consider getting yourself checked by a skin specialist. He may prescribe you a steroid cream for local application.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nazma Amman
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a rash on my lower part of my legs and it started this last summer in September after working in the yard and it started like having heat...